# SDR UALA2010121304537

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 63,392 hours, 11,703 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1F FWD EMERGENCY LIGHT INOPERATIVE.  RELAMPED WITH NEW LITE ASSY. CHECKS OK.
